# SDR WX0A2024070832107

- Difficulty date: July 8, 2024
- Submitted: July 8, 2024
- Operation: Air carrier
- Aircraft: N250NV
- Make and model: Airbus A320-214
- Aircraft serial: 7743
- Aircraft time: 17,396 hours, 8,697 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Part number: ACREM1A
- Part serial: 39354
- Condition: Inoperative
- Location: Fwd Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT NOT GROUNDED) FWD MEGAPHONE FOUND INOP / REMOVED AND REPLACED FWD MEGAPHONE OPS CK GOOD REF AMM 25-65-51"
